# SDR YENA20150513115

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 10,452 hours, 6,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT PAX DOOR LOWER BEAM HAS CORROSION AT AFT FLOOR FITTING.  ACCOMPLISH DETAILED VISUAL INSPECTION, REMOVED THE CORROSION, PERFORMED HFEC INSPECTION IAW E190 51-00-00-916-803 OF ALL REWORKED AREAS, APPLIED ALODINE IAW SRM 51-23-04. APPLIED EPOXY PRIMER IAW SRM 51-23-05. REPLACED THE AFFECTED FASTENERS AND RESTORED THE ORIGINAL FINISHING IAW SRM 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
